# SDR AALA202008049001

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 56,875 hours, 23,314 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 1975
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEED LIMIT ILLUMINATED ON CAPT. PFD FOR A FEW SEC. MULTIPLE TIMES EVERY MINUTE.  THEN AUTO PILOT DISENGAGES FMA SHOWS CWS P MIN MANUVER SPEED YELLOW BAR DISPARES DURING SPD LIM.REPLACED LEFT AOA SENSOR PER AMM 3421-05.
